# SDR ASAA0510328

- Difficulty date: September 29, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777514
- Condition: Gouged
- Location: Fs 1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND GOUGE IN AIRCRAFT SKIN 2 INCHES ABOVE STRINGER 22 LEFT AT BS 1010.  REPAIRED IAW B737-200 SRM 51-10-1 FIGURE 1, 51-30-05 FIGURE 4 AND 51-30-02 FIGURE 4.  (M)
